Main Article Content


In this paper, a new class of continuous distributions with two extra positive parameters is introduced and is called the Type II General Exponential (TIIGE) distribution. Some special models are presented. Asymptotics, explicit expressions for the ordinary and incomplete moments, moment residual life, reversed residual life, quantile and generating functions and stress-strengh reliability function are derived. Characterizations of this family are obtained based on truncated moments, hazard function, conditional expectation of certain functions of the random variable are obtained. The performance of the maximum likelihood estimators in terms of biases, mean squared errors and confidence interval length is examined by means of a simulation study. Two real data sets are used to illustrate the application of the proposed class.


Maximum likelihood Moment Quantile Function Order Statistics.

Article Details

How to Cite
Hamedani, G. G., Rasekhi, M., Najibi, S., Yousof, H. M., & Alizadeh, M. (2019). Type II General Exponential Class of Distributions. Pakistan Journal of Statistics and Operation Research, 15(2), 503-523.

Most read articles by the same author(s)